Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonhereditary semisimple classes


Authors: W. G. Leavitt and E. P. Armendariz
Journal: Proc. Amer. Math. Soc. 18 (1967), 1114-1117
MSC: Primary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0220786-X
MathSciNet review: 0220786
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, Radicals of rings and algebras, Mat. Sb. 33 (1953), 13-26. MR 0057236 (15:194g)
  • [2] S. A. Amitsur, A general theory of radicals. II: Radicals in rings and bicategories, Amer. J. Math. 76 (1954), 100-125. MR 0059256 (15:499b)
  • [3] N. J. Divinsky, Rings and radicals, Univ. of Toronto Press, Toronto, 1965. MR 0197489 (33:5654)
  • [4] T. Anderson, N. Divinsky and A. Sulinski, Hereditary radicals in associative and alternative rings, Canad. J. Math. 17 (1965), 594-603. MR 0175939 (31:215)
  • [5] A. E. Hoffman, The constructions of the general theory of radicals, Ph.D. Thesis, University of Nebraska, Lincoln, 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0220786-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society